MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 34MM

EXACTECH, INC. EQUINOXE; EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 34MM
Model Number UNKNOWN
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
Revision due to infection.It was infected and loose.
 
Additional Manufacturer Narrative
The revision reported was likely the result of infection.However, this cannot be confirmed as the devices were not available for evaluation, and no further information was provided.

Brand Name
EQUINOXE
Common Device Name
EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 34MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key8477619
Report Number1038671-2019-00205
Device Sequence Number1629113
Product Code KWT
UDI-Device Identifier10885862086563
UDI-Public10885862086563
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUNKNOWN
Device Catalogue Number320-20-34
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/07/2019
Supplement Date Received by Manufacturer03/07/2019
Initial Report FDA Received Date04/03/2019
Supplement Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight40